# SDR DXTA2023022080690

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Rkwell 700
- Aircraft serial: 7000057
- Aircraft time: 1,612 hours, 946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN OVER SEAT 3 INOP.  ALSO SEAT LIGHTS PART OF EMERGENCY LIGHTING INOP OVER SEATS 4,5,8, AND 9.  ALL OF THESE WITH THE BATTIES ON, AND PAX SAFETY IN THE ON POSITION. /// SIGN OFF /// COMPLETED EMERGENCY LIGHTING OPERATION CHECK REF CE-700 33-50-00-711. NO DEFECT FOUND COULD NOT DUPLICATE ISSUE.
